# SDR WRLA2008091

- Difficulty date: November 24, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N384WA
- Make and model: Doug MD-11F
- Aircraft serial: 48435
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Chafed
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING - DURING BRIDGE CHECK+4C CHECK, EGAT MECHANIC FOUND RT MAIN GEAR SHOCK STRUT UPPERSIDE HAD CHAFED L=3" AT STA Y=1240 (REFER TO EGAT NRC NO. U05124) IAW EGAT EI NR W2008A32B-1088 REV OO, EGAT EI NR W2008A32B-1088 REV 01 AND APPROVED RDR DATED 11/11/08.
